Please use this identifier to cite or link to this item:
Title: Interpolation on the torus using sk-splines with number theoretic knots
Authors: Gomes, SM
Kushpel, AK
Levesley, J
Ragozin, DL
First Published: 1-May-1999
Citation: JOURNAL OF APPROXIMATION THEORY, 1999, 98 (1), pp. 56-71
DOI Link: 10.1006/jath.1998.3278
ISSN: 0021-9045
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.